# SDR SWIA202052607

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG NUTPLATE TAB/BRACKET CORRODED STGR25L, JUST FWD OF FS 533, AS MARKED.  C-CHECK  RO 9/20/2020.  REMOVED CORROSION ON FWD BAGGAGE BAY NUT PLATE BRACKET FS 533.00 STRG 25L, REF CRJ700 SRM 51-12-00-001-001-A01.  ORIGINAL MATERIAL IS 0.050 2024 T3 0.050, REF CRJ700 SRM 53-32-58-001-001-A01.  MATERIAL REMOVED 0.013, REMAINING MATERIAL THICKNESS OF 0.037, NO DAMAGE ALLOWED, REF. CRJ700 SRM.  REMOVED PLATE INSTALLED NEW PLATE, PER CRJ700 SRM AND DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
